MathSciNet Relay Station
MathSciNet bibliographic data
MR2435198 15A18 (15A69)
Chang, K. C.; Pearson, Kelly; Zhang, Tan Perron-Frobenius theorem for nonnegative tensors. Commun. Math. Sci. 6 (2008), no. 2, 507–520.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement